# SDR ASAA2017111522875

- Difficulty date: November 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,336 hours, 11,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A33122
- Condition: Dented
- Location: Bs 292-298
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT BELOW THE R1 DOOR BS 295, STRINGER 22R.  ACFT GROUNDED. REPAIRED DAMAGE TO SKIN IAW B737 800 SRM 53 00 01 2R 1 THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 50,000 FLT. CYCLES, INTERVAL OF 3,440 FLT. CYCLES. REFER TO 737 800 APB SRM SUPPLEMENT 53 00 01 FOR INSPECTION REQUIREMENTS AND INTERVALS. ENTRY MADE IN FILEMAKER SUPPLEMENTAL DEFECT DATABASE FOR CAT B REQUIREMENTS 74711 RTOWELL.
